Ghosh, A.K., Khan, A.R., and Debnath, L.. "On a pulsatile flow of a two-phase viscous fluid in a tube of elliptic cross-section.." International Journal of Mathematics and Mathematical Sciences 13.4 (1990): 669-676. <http://eudml.org/doc/46556>.
@article{Ghosh1990,
author = {Ghosh, A.K., Khan, A.R., Debnath, L.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {unsteady flow; incompressible viscous fluid; small inert spherical particles; tube of elliptic cross-section; periodic pressure gradient; small-time solution; large-time solution},
language = {eng},
number = {4},
pages = {669-676},
publisher = {Hindawi Publishing Corporation, New York},
title = {On a pulsatile flow of a two-phase viscous fluid in a tube of elliptic cross-section.},
url = {http://eudml.org/doc/46556},
volume = {13},
year = {1990},
}
TY - JOUR
AU - Ghosh, A.K.
AU - Khan, A.R.
AU - Debnath, L.
TI - On a pulsatile flow of a two-phase viscous fluid in a tube of elliptic cross-section.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1990
PB - Hindawi Publishing Corporation, New York
VL - 13
IS - 4
SP - 669
EP - 676
LA - eng
KW - unsteady flow; incompressible viscous fluid; small inert spherical particles; tube of elliptic cross-section; periodic pressure gradient; small-time solution; large-time solution
UR - http://eudml.org/doc/46556
ER -